# SDR R61A201203250188

- Difficulty date: March 25, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N812MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000030
- Aircraft time: 20,178 hours, 15,051 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FLAP FAIL MSG ON APPROACH INTO CLT.  AN EMERGENCY WASN'T DECLARED, BUT EMERGENCY VEHICLES WERE DISPATCHED.  THE A/C LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED OPS CHECKS OF FLAP SYSTEM PER EMB AMM, NO DEFECTS WERE NOTED.
